# SDR REXA2016052701017

- Difficulty date: May 27, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 23,727 hours, 21,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOT'S WINDSHIELD AFT WINDOW POST, AFT LOWER SUPPORT BRACKET IS CRACKED.  REMOVED CO-PILOT'S WINDSHIELD AFT WINDOW POST, AFT LOWER SUPPORT BRACKET AND INSTALLED NEW SERVICEABLE BRACKET IAW SRM 51-42-21 AND 51-40-11.
